# SDR ANCF2017102500001

- Difficulty date: September 30, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N821AV
- Make and model: Airbus A320-214
- Aircraft serial: 4821
- Aircraft time: 14,778 hours, 15,229 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Electrical Box
- Condition: Failed
- Location: Nr 1 Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE EGT INDICATION DISPLAYED, AMBER CROSSES WITH NO ECAM ALERT TRIGGERED.   IAW TSM 77-20-00-810-826-A FOUND RESISTANCE VALUES OUT LIMITS IN THE MAIN JUCTION BOX IAW AMM 77-21-10-000/400-025-A.  THE MAIN JUCTION BOX WAS REPLACED.
